Go to content
UR Home

Publications by Baeza, Ricardo

Up a level
Export as
[feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item type | No Grouping
Jump to: 1974
Number of items: 1.

1974

Knebusch, Manfred and Baeza, Ricardo (1974) Annullatoren von Pfisterformen über semilokalen Ringen. Mathematische Zeitschrift 140 (1), pp. 41-62.
[img]
Preview

This list was generated on Tue Sep 27 10:47:16 2016 CEST.
  1. Homepage UR

University Library

Publication Server

Contact:

Publishing: oa@ur.de

Dissertations: dissertationen@ur.de

Research data: daten@ur.de

Contact persons